Hi. Can Carboxy Therapy On The Eye Area (to Treat Dark Circles)

Question

Hi. Can carboxy therapy on the eye area (to treat dark circles) worsen my sinus problem? I do have a sinus problem, am on longterm medication (nasal spray). Will it block my nasal passage? Thank you

Submitted by Sharon Govender on 23 October 2012

Answer

Hi there! Thanks so much for this question. Carboxy for circles around the eyes is absolutely brilliant! However, it has to be done SO precisely! If your therapists does not watch where the gas runs and does not block the appropriate areas when doing the treatment, yes, there can be some pressure on the sinuses making it really uncomfortable for sinus sufferers. So to answer your question, yes, carboxy therapy done incorrectly can put pressure on your sinuses.

Want to ask a question? Sign in here sign up now

More Questions

Question from Filizia Vanrensburg

Question

Hi Dr Maureen

I have a combination skin, dry around my eyes and cheeks. I have large open pores and and my skin is saggy and I have developed fine lines and dark circles around my eyes. Please advise.

View the answer

| Submitted by Filizia Vanrensburg on 12 May 2019

From Tamy Botha

Question

Can you recommend a sunscreen for sensitive skin?

View the answer

| Submitted by Tamy Botha on 1 May 2019

From Madry Jantjies

Question

Im 32 and can’t stop breaking out… I know im not suppose to pop or scratch scabs but i can’t help it. Clinique anti blemish use to work wonders but it’s so worse now. At the moment im on a tablet and cream and face wash bt still no luck after a month.. 😭

View the answer

| Submitted by Madry Jantjies on 9 April 2019

Question from Obakeng Molobi

Question

Hi Dr. Maureen

I am a 31 year old female. I have dark circles around my eyes and eye bags. Are there any products that you can recommend i use or any tips that i can use to minimize these issues?

View the answer

| Submitted by Obakeng Molobi on 3 April 2019

From Charmaine Thabang Kekana

Question

Good day Dr. I developed dark marks around my mouth in December and tried using everything but they wouldn’t go away,I then went to the pharmacy where the gentleman there mixed persivate with aqueous cream and told me to use it,I used it and they went away however I’m worried about the effect it will have on my skin,I haven’t stopped using it. Is it going to damage my skin and have negative consequences later in life?

View the answer

| Submitted by Charmaine Thabang Kekana on 12 March 2019

BeautySouthAfrica - your pre-shop stop for all things beauty

Beautysouthafrica.com is South Africa’s most comprehensive online beauty magazine and your pre-shop stop for product information and reviews. From the latest international make-up trends to the hottest new products on the market, we offer insights into the glamorous world of beauty. Join like-minded beauty fanatics in our loyalty program and earn points, trial beauty products and share your experiences.

Become a beauty addict!

Get great deals and climb the ladder to a Gold Star!

×

Sign In

×